MathSciNet Relay Station
MathSciNet bibliographic data
MR2763571 (2012c:34087) 34C07 (34C05 34C23 37C27 70H05 70K05)
Wang, Jihua; Xiao, Dongmei On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems with one nilpotent saddle. J. Differential Equations 250 (2011), no. 4, 2227–2243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement